Home Forums Melanoma Diagnosis: Stage IV pitayriasis rosea and Ipilimumab

  • This topic is empty.
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #21531
    lak1
    Participant

    Does anyone know whether this a reported side effect or has anyone else had it.

    [url][http://www.webmd.com/skin-problems-and-treatments/tc/pityriasis-rosea-topic-overview?page=2]

    Not sure if I have added the link properly this is it just pasted in http://www.webmd.com/skin-problems-and-treatments/tc/pityriasis-rosea-topic-overview?page=2

    or just google it and go to Wiki.

    Any way I am in my middle 50s so a little old to get this rash. I started ipi in March had 3 doses before Colitis made Ipi be abandonned and I had to go onto high dose steroids. I came off steroids beg Aug second week in august a developed the herald patch.

    Just curiosity in me is it a recongnised Immune related adverse event? I know skin rashes are but specifically is pityriasis rosea?[/url]

    #62237
    wilson
    Participant

    Pityriasis Rosea is not known to be immune mediated, but precise diagnosis of rashes is often tricky, and ipi can cause quite a variety of different appearing rashes. Their are other possibilities that should be ruled out (fungus for example), especially after a course of steroids, so probably it’s wise to see a dermatologist (ideally one familiar with ipi). Good luck!

Viewing 2 posts - 1 through 2 (of 2 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.